Follow
Giuseppe Di Fazio
Giuseppe Di Fazio
Dipartimento di Matematica e Informatica - Catania
Verified email at unict.it - Homepage
Title
Cited by
Cited by
Year
Commutators and Morrey spaces
D Fazio
Boll. Unione Mat. Ital., A (7) 5 (3), 323, 1991
2091991
Lp estimates for divergence form elliptic equations with discontinuous coefficients
G Di Fazio
Boll. Un. Mat. Ital. A (7) 10 (2), 409-420, 1996
2011996
Global Morrey regularity of strong solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients
G Di Fazio, DK Palagachev, MA Ragusa
Journal of Functional Analysis 166 (2), 179-196, 1999
1661999
Morrey spaces: introduction and applications to integral operators and PDEs, Volume I
Y Sawano
Chapman and Hall/CRC, 2020
1042020
Oblique derivative problem for elliptic equations in non-divergence form with $ VMO $ coefficients
G di Fazio, DK Palagachev
Commentationes Mathematicae Universitatis Carolinae 37 (3), 537-556, 1996
531996
Covering theorems, inequalities on metric spaces and applications to PDEs
G Di Fazio, CE Gutiérrez, E Lanconelli
Mathematische Annalen 341, 255-291, 2008
512008
Hölder-continuity of solutions for some Schrödinger equations
G Di Fazio
Rendiconti del Seminario Matematico della Università di Padova 79, 173-183, 1988
471988
On Dirichlet problem in Morrey spaces
G Di Fazio
Differential Integral Equations 6 (2), 383-391, 1993
461993
Regularity for quasilinear degenerate elliptic equations
G Di Fazio, P Zamboni
Math. Z 253 (4), 787-803, 2006
352006
Oblique derivative problem for quasilinear elliptic equations with VMO coefficients
G Di Fazio, DK Palagachev
Bulletin of the Australian Mathematical Society 53 (3), 501-513, 1996
351996
Elliptic equations with discontinuous coefficients in generalized Morrey spaces
G Di Fazio, DI Hakim, Y Sawano
European Journal of Mathematics 3, 728-762, 2017
312017
Harnack inequality and smoothness for quasilinear degenerate elliptic equations
G Di Fazio, MS Fanciullo, P Zamboni
Journal of Differential equations 245 (10), 2939-2957, 2008
302008
Hölder continuity for quasilinear subelliptic equations in Carnot Carathéodory spaces
G Di Fazio, P Zamboni
Mathematische Nachrichten 272 (1), 3-10, 2004
302004
Gradient estimates for elliptic systems in Carnot-Carathéodory spaces
G Di Fazio, MS Fanciullo
Commentationes Mathematicae Universitatis Carolinae 43 (4), 605-618, 2002
302002
Harnack inequality and regularity for degenerate quasilinear elliptic equations
G Di Fazio, MS Fanciullo, P Zamboni
Mathematische Zeitschrift 264, 679-695, 2010
282010
Dirichlet problem characterization of regularity
G Di Fazio
manuscripta mathematica 84 (1), 47-56, 1994
261994
Regularity for a class of strongly degenerate quasilinear operators
G Di Fazio, MS Fanciullo, P Zamboni
Journal of Differential Equations 255 (11), 3920-3939, 2013
232013
A Fefferman-Poincaré type inequality for Carnot-Carathéodory vector fields
G Di Fazio, P Zamboni
Proceedings of the American Mathematical Society 130 (9), 2655-2660, 2002
182002
Harnack inequality for a class of strongly degenerate elliptic operators formed by Hörmander vector fields
G Di Fazio, MS Fanciullo, P Zamboni
manuscripta mathematica 135, 361-380, 2011
172011
Subelliptic Cordes estimates in the Grušin plane
GD Fazio, A Domokos, MS Fanciullo, JJ Manfredi
manuscripta mathematica 120, 419-433, 2006
162006
The system can't perform the operation now. Try again later.
Articles 1–20